Modelling group movement with behaviour switching in continuous time

Niu, M., Frost, F., Milner, J.E. orcid.org/0000-0002-0863-3158 et al. (2 more authors) (2022) Modelling group movement with behaviour switching in continuous time. Biometrics, 78 (1). pp. 286-299. ISSN 0006-341X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2020 The International Biometric Society. This is an author-produced version of a paper subsequently published in Biometrics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: animal movement; Bayesian inference; Kalman filter; multivariate Ornstein‐Uhlenbeck process; stochastic differential equation; switching diffusion
Dates:
  • Published: 31 March 2022
  • Published (online): 17 December 2020
  • Accepted: 13 November 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jan 2021 08:25
Last Modified: 24 May 2022 07:51
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/biom.13412
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics